# SDR REXA2016082901666

- Difficulty date: August 29, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 6,357 hours, 4,331 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGNE MASK LEAKING WHEN PUSHING THE PUSH TO TEST LEVER.   R & R THE OXYGEN MASK STOWAGE BOX IAW AMM 35-10-00. OPS CHECKED GOOD. NO LEAKS. ACFT OK FOR SERVICE. SERVICED CREW O2 TO 1800PSI.
